Please use this identifier to cite or link to this item:
Title: Monotonicity of quadrature formulas and polynomial representation
Authors: Newman, D. J.
Coburn, L.
Berger, C.
Molluzzo, John Charles
Keywords: Mathematics.
Issue Date: 1972
Publisher: ProQuest Dissertations & Theses
Citation: Molluzzo, J. C. (1972). == Monotonicity of quadrature formulas and polynomial representation (Publication No. 302648230) [Doctoral dissertation, Yeshiva University]. Source: Dissertation Abstracts International, Volume: 33-11, Section: B, page: 5397.
Abstract: It is the purpose of this dissertation to investigate two questions. The first concerns for what functions are certain elementary mechanical quadrature formulas monotonic. The second concerns the possibility of representing polynomials of several variables as sums of superpositions of polynomials of one variable.
Description: Doctoral dissertation, PhD / YU only
ISBN: 9798641754864
Appears in Collections:Belfer Graduate School of Science Dissertations 1962 - 1978

Files in This Item:
File Description SizeFormat 
JCMolluzzo_1972 YU only.pdf
  Restricted Access
3.35 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.